# SDR USAA2010033090683

- Difficulty date: March 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 71,799 hours, 44,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767177
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - OVERNIGHT - MAJOR REPAIR - FUSELAGE SKIN CRACKED AT AIRSTAIR OPEN HANDLE AT BS 385, S21L.  REPAIRED FUSELAGE SKIN AT AIRSTAIR OPEN HANDLE AT BS 385, S21L IAW EA 114907 & B737 SRM 53-30-01.
